On computation of latest topological descriptors of some cactus chains graphs via M-polynomial

Afzal F., Hussain H., Afzal D., Farahani M. R., Cancan M., Ediz S.

JOURNAL OF INFORMATION & OPTIMIZATION SCIENCES, vol.42, no.7, pp.1437-1446, 2021 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 7
  • Publication Date: 2021
  • Doi Number: 10.1080/02522667.2021.1896651
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.1437-1446
  • Keywords: Topological descriptors, M-polynomial, Some cactus chains graphs, INFINITE FAMILY, INDEXES
  • Van Yüzüncü Yıl University Affiliated: Yes


In the field of chemical graph theory, topological indices are of great importance. The topological index is a numerical quantity dependent on different invariants or molecular graph characteristics. In the present article, the topological indices of para cacti chain graph are calculated such as atom bond connectivity, geometric arithmetic, first K-Banhatti, second K-Banhatti, first K-hyper Banhatti, second K-hyper Banhatti, modified first K-Banhatti, modified second K-Banhatti and harmonic K-Banhatti using their M-polynomials by the formulas given in [2]. Graphical analysis of the findings is also displayed. capability to recover the topological indices.